# SDR EVCA010320233

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N271AE
- Make and model: Bell 206L-3
- Aircraft serial: 51351
- Aircraft time: 16,803 hours, 74,811 cycles
- Engine time: 33,590 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Ring
- Part number: 206032400027
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1/2 INCH CRACK AT UPPER LH INBOARD SIDE OF TAILBOOM RING.
